Block graphs with large paired domination multisubdivision number - Publication - MOST Wiedzy

Search

Block graphs with large paired domination multisubdivision number

Abstract

The paired domination multisubdivision number of a nonempty graph G, denoted by msdpr(G), is the smallest positive integer k such that there exists an edge which must be subdivided k times to increase the paired domination number of G. It is known that msdpr(G) ≤ 4 for all graphs G. We characterize block graphs with msdpr(G) = 4.

Citations

  • 1

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cite as

Full text

download paper
downloaded 7 times
Publication version
Accepted or Published Version
License
Creative Commons: CC-BY-NC-ND open in new tab

Keywords

Details

Category:
Articles
Type:
artykuły w czasopismach
Published in:
Discussiones Mathematicae Graph Theory no. 41, pages 665 - 684,
ISSN: 1234-3099
Language:
English
Publication year:
2021
Bibliographic description:
Mynhardt C., Raczek J.: Block graphs with large paired domination multisubdivision number// Discussiones Mathematicae Graph Theory -Vol. 41, (2021), s.665-684
DOI:
Digital Object Identifier (open in new tab) 10.7151/dmgt.2230
Verified by:
Gdańsk University of Technology

seen 65 times

Recommended for you

Meta Tags